# SDR HALA2017070400179

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 23,695 hours, 26,660 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Rows 18-19
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POTENTIAL BURNED ELECTRICAL WIRE ODOR AT ROWS 18 AND 19.   INSPECTED SURROUNDING AREA ROWS 17-19 FOR POSSIBLE ELECTRICAL BURNING ODOR. NO ODOR NOTED.
